Brief Curriculum Vitae

Full Name


Research Areas

Positions Held


Some Publications

Theodore W. Gamelin, Complex Analysis, UTM Series, Springer-Verlag, 2001.

T.W. Gamelin and S.V. Kislyakov, Uniform algebras as Banach spaces, in " Handbook of the Geometry of Banach Spaces," edited by W.B. Johnson and J. Lindenstrauss, North-Holland Elsevier Publishers, 2001, pp. 671-706.

T.W. Gamelin, Homomorphisms of uniform algebras, in " Recent Progress in Functional Analysis," edited by Bierstedt, Bonet, Maestre, and Schmets, North-Holland Elsevier Publishers, 2001, pp. 95-105.

T.W. Gamelin and Mamikon A. Mnatsakanian, Arithmetic based fractals associated with Pascal's triangle, Publications Matemàtiques 49 (2005), pp. 325-349.

P. Galindo, T.W. Gamelin, and M. Lindström, Composition operators on uniform algebras, essential norms, and hyperbolically bounded sets, Trans. Amer. Math. Soc. 359 (2007), pp. 2109-2121.